# SDR CA060728006

- Difficulty date: July 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT HAD TO SHUTDOWN THE RT ENGINE DURING FLIGHT, DUE TO LOW OIL PRESSURE. APPROX 3 HOURS INTO THE FLIGHT, THE PILOT REPORTED THE OIL PRESSURE WAS FLUCUTATING BETWEEN 45 AND 65 PSI, THEN DROPPED AGAIN TO 35 AND 55 PSI, AND FINALLY GOT A STEADY LOW OIL PRESSURE LIGHT. THIS IS WHEN THE PILOT SHUTDOWN THE RT ENGINE, AND DIVERTED.  AN INSPECTION REVEALED THE RT ENGINE WAS 4 QTS LOW ON OIL. THE PILOTS HAD ALREADY SERVICED THIS ENGINE WITH 2 QTS, PRIOR TO  LEAVING.  APPEARS THE AIRCRAFT USED 4 QTS OF OIL IN THAT 3 HOUR PERIOD. AN OIL CONSUMPTION CHECK WAS PERFORMED,  AND WAS FOUND TO BE WITHIN LIMITS. THE AIRCRAFT IS UNDERGOING FURTHER TROUBLESHOOTING. (TC NR 20060728006)
